Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

64420 Publikationen

1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775758
V. Dlab, and C. M. Ringel, “On algebras of finite representation type”, Journal of algebra, 1975, 33, 306-394.
PUB | PDF | DOI | WoS
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775756
C. M. Ringel, and H. Tachikawa, “QF-3 rings”, Journal für die reine und angewandte Mathematik, 1975, 272, 49-72.
PUB | PDF
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775763
C. M. Ringel, “The indecomposable representations of the dihedral 2-groups”, Mathematische Annalen, 1975, 214, 19-34.
PUB | PDF
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775761
C. M. Ringel, “Unions of chains of indecomposable modules”, Communications in Algebra, 1975, 3, 1121-1144.
PUB | PDF | DOI | WoS
 
1975 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2348580
P. Weingart, in Deutscher Bildungsrat, Gutachten und Studien der Bildungskommission, 46, Umrisse und Perspektiven der Weiterbildung (Ed.: H. Becker), 1975, p. 96-114.
PUB
 
1975 | Herausgeber*in Sammelwerk | Veröffentlicht | PUB-ID: 2352822
Knowledge, Qualifications and Credentials - Changing Patterns of Occupations. An analysis of six cases of Credentialling in Germany, Universität Bielefeld, Bielefeld, 1975.
PUB
 
1975 | Preprint | Veröffentlicht | PUB-ID: 2332449
R. Baier, “Short Range Correlations and Cluster Production”, 1975.
PUB
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2328544
D. Miller, and B. MOVAGHAR, “MULTIPLE-ORBITAL TIGHT-BINDING MODEL FOR LIQUID TRANSITION-METALS”, Physics Letters A, 1975, 50, 444-446.
PUB | DOI | WoS
 
1975 | Diskussionspapier | Veröffentlicht | PUB-ID: 2911334
C. Hillinger, Real income, the cost-of-linving and consumer surplus: a unified approach to their conceptual foundation, Center For Mathematical Economics, Bielefeld, 1975.
PUB | PDF
 
1975 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909625
H. W. Gottinger, Existence of a utility on a topological semigroup, Center For Mathematical Economics, Bielefeld, 1975.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung